Slowly growing subharmonic functions I.
Commentarii mathematici Helvetici, Tome 52 (1977), pp. 329-356
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1977__52_139698,
author = {M. Ess\'en and W.K., Huber, A. Hayman},
title = {Slowly growing subharmonic functions {I.}},
journal = {Commentarii mathematici Helvetici},
pages = {329--356},
year = {1977},
volume = {52},
zbl = {0358.31002},
url = {http://geodesic.mathdoc.fr/item/CMH_1977__52_139698/}
}
M. Essén; W.K., Huber, A. Hayman. Slowly growing subharmonic functions I.. Commentarii mathematici Helvetici, Tome 52 (1977), pp. 329-356. http://geodesic.mathdoc.fr/item/CMH_1977__52_139698/